Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bleach7

Feelings of sadness!!

I don't know whats going on but this is my last month on tane and I feel extremely down emotionally. However, I was on sotret before and now I am taking Clavaris so not sure if there's a link there. I don't know but it could be other factors in my life that I can't pinpoint. But I truly feel sad sometimes all of a sudden like I am in some sort of trance. Hopefully, this will go away.....anyone experience this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×